# SDR CA060317007

- Difficulty date: February 13, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 214B-1
- Aircraft time: 11,963 hours
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 214001920101
- Condition: Cracked
- Location: Elevator
- Part time: 1,468 hours
- Component: Elevator, Bell
- Component part number: 214B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ELEVATOR HORN ASSY ON REGULAR INSPECTION.  REMOVED FROM SERVICE AND REPLACED WITH NEW ASSEMBLY.  PART HAS A RETIREMENT LIFE OF 2500 HOURS.
